Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is there any oral herbal capsule to enhance weight ?

dear doctors, m XXXX n my problem is i m skinny, i m vegiterian, whenever i takes groundnut my face becomes oily, please suggest oral herbal capsule to enhance weight.
Asked On : Thu, 1 Mar 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Sanket,
Thanks for writing your query.

There are many preparations available in the market for weight gain. But my advice to you would be that you should not go for these products, even herbal, as they have some or the other side effects.

Instead you should do regular exercise which includes going to gym. This will strengthen your muscles and will contribute towards weight gain.

You should also eat healthy and natural proein rich foods like soyabean, cheese, milk, etc. and foods rich in carbohydrate like potato and rice (in a limited quantity).

Also get your blood tested for Thyroid Profile.

I hope this is helpful to you.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor